# SDR UPS03240754

- Difficulty date: May 16, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT ELEV UPPER SURFACE, CORROSION BENEATH I/B & 2ND FROM I/B STATIC DISCHARGE BASES.  DISCHARGE BASE REMOVED IAW SRM 51-30-02 ON 2ND FROM I/B STATIC BASE.  CORROSION REMOVED AND FOUND TO BE OUTSIDE OF LIMITS IAW SRM 55-20-1.  REPAIRS CARRIED OUT IAW SRM 55-20-3 FIG 2.  STATIC DISCHARGERS INSTALLED IAW MM 23-61-00.  TEST CARRIED OUT PER MM 23-61-00, FOUND TO BE SATISFACTORY.
